# SDR CA121112002

- Difficulty date: November 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00691300
- Condition: Overheated
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL ODOR IN COCKPIT.  FLOOD LIGHT FOUND AT FAULT 2LA006913 & 8722,00.
